On one-parametric families of Backlund transformations

Sergei Igonine, I. Krasil'shchik

    Research output: Contribution to journalArticleAcademicpeer-review

    82 Downloads (Pure)

    Abstract

    In the context of the cohomological deformation theory, infinitesimal description of one-parametric families of Backlund transformations of special type including classical examples is given. It is shown that any family of such a kind evolves in the direction of a nonlocal symmetry shadow.
    Original languageEnglish
    Pages (from-to)99-114
    Number of pages15
    JournalAdvanced studies in pure mathematics
    Volume37
    Publication statusPublished - 2002

    Keywords

    • METIS-209358

    Fingerprint

    Dive into the research topics of 'On one-parametric families of Backlund transformations'. Together they form a unique fingerprint.

    Cite this